# SDR LR7A06084

- Difficulty date: June 27, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 50,041 hours, 22,834 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 617
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 CHECK PER JOB CARD HB5301 FOUND RT MWW REAR BULKHEAD CRACKED AT FS 617, RBL 70, WL 188.  REPAIRED BULKHEAD IAW SMP583 FIG 53-40-10.
